Surveys in Differential Geometry

Volume 22 (2017)

Variation of non-reductive geometric invariant theory

Pages: 49 – 69

DOI: http://dx.doi.org/10.4310/SDG.2017.v22.n1.a2

Authors

Gergely Bérczi (Department of Mathematics, ETH Zürich, Switzerland)

Joshua Jackson (Mathematical Institute, University of Oxford, United Kingdom)

Frances Kirwan (Mathematical Institute, University of Oxford, United Kingdom)

Abstract

Two decades ago Thaddeus, and independently Dolgachev and Hu, studied the dependence of geometric invariant theoretic quotients on the linearisations used in their construction. In this article we show that a similar picture of Variation of Geometric Invariant Theory (VGIT) exists for suitable non-reductive GIT quotients.

Full Text (PDF format)

Published 13 September 2018